# SDR DALA2023111309288

- Difficulty date: November 10, 2023
- Submitted: November 13, 2023
- Operation: Air carrier
- Aircraft: N829DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31941
- Aircraft time: 27,807 hours, 10,775 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0057937) FWD CARGO RH SIDE BAFFLE DAMAGED AT BS 500I - 500J RBL 25 WL 160. REMOVED AND REPLACED FWD CARGO R/H BAFFLE AT STA 500I - 500J RBL 25 WL 160 I.A.W. B737 SRM 53-30-53-2R PROCEDURE 1, REPAIR 1.
